Couldn't find what you looking for?

TRY OUR SEARCH!

I have been taking Cymbalta for a long time.....over 8 years....Now I am suddenly having night sweats. I have no hormone problems according to my gyn but I am close to 40. My dr. thinks it's the Cymbalta. Does anyone know why I would have sudden night sweats from Cymbalta when i have never had them before. I do not believe this is the cause, so that is why I am concerned. It could be something more serious. Thanks.

Loading...

I just finished reading the most common side effects of Cymbalta, and one of them was sweating. Not to worry, it might be that. But, after your 8 yrs. of taking it, I would think the sweating would have began earlier. If you are overweight, that will make you sweat a lot, also. My Dr. wants me to start taking Cymbalta for my Fibromyalgia, but, I have read so many posts on it, that I don't think I want to take it. I hope your Dr. will check it out, and, if it is the Cymbalta, then have him try something else. I don't know why you were taking it, but, if it was for pain, then I would ask him about Tramadul or Naproxin. He had me on these but they didn't work. I have many friends who take these, and they work for them. Medications can affect people differently than others. For some they may work, and others not. Hope you get better.

Reply

Loading...